• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 25 публикаций
Сортировка:
по названию
по году
Статья
Feigin B. L., Hashizume K., Hoshino A. et al. Journal of Mathematical Physics. 2009. Vol. 50. No. 9. P. 095215-1-095215-42.
Добавлено: 25 января 2013
Статья
Kelbert M., Suhov Y. Journal of Mathematical Physics. 2013. Vol. 54. No. 3.
Добавлено: 5 марта 2015
Статья
Sergeev A., Mkrtchayn R., Veselov A. Journal of Mathematical Physics. 2012. Vol. 53. P. 102-106.

For two different natural definitions of Casimir operators for simple Lie algebras we show that their eigenvalues in the adjoint representation can be expressed polyno- mially in the universal Vogel’s parameters α, β, γ and give explicit formulae for the generating functions of these eigenvalues.

Добавлено: 11 сентября 2014
Статья
Twarock R., Pyatov P. N. Journal of Mathematical Physics. 2002. Vol. 43. P. 3268.
Добавлено: 10 марта 2010
Статья
Elena R. Loubenets. Journal of Mathematical Physics. 2015. Vol. 56. P. 03220101 -03220121.
Добавлено: 23 сентября 2016
Статья
Окубо Ю., Awata H., Fujino H. Journal of Mathematical Physics. 2017. Vol. 58. No. 071704. P. 1-26.
Добавлено: 26 октября 2017
Статья
Akhmedova V., Zabrodin A. Journal of Mathematical Physics. 2016. Vol. 57. P. 093507-1-093507-9.
Добавлено: 21 октября 2016
Статья
Tipunin I., Feigin B. L., Semikhatov A. Journal of Mathematical Physics. 1998. Vol. 39. No. 7. P. 3865-3905.
Добавлено: 1 июня 2010
Статья
Boiti M., Pempinelli F., Pogrebkov A. Journal of Mathematical Physics. 2011. Vol. 52. No. 083506. P. 1-21.
Properties of Jost and dual Jost solutions of the heat equation, F (x,k) and Y(x,k), in the case of a pure solitonic potential are studied in detail.We describe their analytical properties on the spectral parameter k and their asymptotic behavior on the x-plane and we show that the values of e(−qx)F (x, k) and the residues of exp(qx )Y(x,k) at special discrete values of k are bounded functions of x in a polygonal region of the q-plane. Correspondingly, we deduce that the extended version L(q) of the heat operator with a pure solitonic potential has left and right annihilators for q belonging to these polygonal regions.
Добавлено: 16 февраля 2013
Статья
Tipunin I., Semikhatov A., Gainutdinov A. et al. Journal of Mathematical Physics. 2007. Vol. 48. No. 3.
Добавлено: 28 мая 2010
Статья
Bufetov A. Journal of Mathematical Physics. 2013. Vol. 54. No. 113302. P. 1-10.

To a $N \times N$ real symmetric matrix Kerov assigns a piecewise linear function whose local minima are the eigenvalues of this matrix and whose local maxima are the eigenvalues of its $(N-1) \times (N-1)$ submatrix. We study the scaling limit of Kerov's piecewise linear functions for Wigner and Wishart matrices. For Wigner matrices the scaling limit is given by the Verhik-Kerov-Logan-Shepp curve which is known from asymptotic representation theory. For Wishart matrices the scaling limit is also explicitly found, and we explain its relation to the Marchenko-Pastur limit spectral law.

Добавлено: 11 октября 2013
Статья
Lefevere R., Mariani M., Zambotti L. Journal of Mathematical Physics. 2011. Vol. 52. No. 3. P. 033302.
Добавлено: 8 октября 2018
Статья
Elena R. Loubenets. Journal of Mathematical Physics. 2012. Vol. 53. P. 022201-1-022201-30.
Добавлено: 23 сентября 2016
Статья
Elena R. Loubenets. Journal of Mathematical Physics. 2017. Vol. 58. No. 5. P. 052202-1-052202-9.
Добавлено: 14 мая 2017
Статья
De Palma G., Mari A., Giovannetti V. et al. Journal of Mathematical Physics. 2015. Vol. 56. No. 5, Article number 052202.

In this paper, we explore the set of linear maps sending the set of quantum Gaussian states into itself. These maps are in general not positive, a feature which can be exploited as a test to check whether a given quantum state belongs to the convex hull of Gaussian states (if one of the considered maps sends it into a non-positive operator, the above state is certified not to belong to the set). Gener-alizing a result known to be valid under the assumption of complete positivity, we provide a characterization of these Gaussian-to-Gaussian (not necessarily positive) superoperators in terms of their action on the characteristic function of the inputs. For the special case of one-mode mappings, we also show that any Gaussian-to-Gaussian superoperator can be expressed as a concatenation of a phase-space dilatation, followed by the action of a completely positive Gaussian channel, possibly composed with a transposition. While a similar decomposition is shown to fail in the multi-mode scenario, we prove that it still holds at least under the further hypoth-esis of homogeneous action on the covariance matrix. © 2015 AIP Publishing LLC.

Добавлено: 7 сентября 2015
Статья
Boos H., Göhmann F., Klümper A. et al. Journal of Mathematical Physics. 2016. Vol. 57. No. 111702. P. 23.
Добавлено: 29 января 2018
Статья
Boos H., Göhmann F., Klümper A. et al. Journal of Mathematical Physics. 2017. Vol. 58. No. 093504. P. 093504-1-093504-23.
Добавлено: 29 января 2018
Статья
Zabrodin A., Zotov A. Journal of Mathematical Physics. 2012. Vol. 53. No. 7. P. 073507-1-073507-19.

Соответствие Пенлеве-Калоджеро распространено на вспомогательные линейные задачи, ассоциированные с уравнениями Пенлеве. Линейные задачи представлены в новой форме, которая имеет интерпретацию "квантовой" версии соответствия  Пенлеве-Калоджеро. Именно, ли нейная задача, ответственная за эволюцию по времени, приведена к форме нестационарного уравнения Шредингера с мнимым временем, ∂ tΨ=(1/2∂ 2 x +V (X,t))Ψ, гамильтониан которого является естественным квантованием классического гамильтониана в форме Калоджеро H = 1/2p 2+V(x,t) для соответствующего уравнения Пенлеве. В настоящей статье мы даем явную конструкцию для первых пяти  уравнений из списка Пенлеве.

Добавлено: 19 сентября 2012
Статья
Zabrodin A., Zotov A. Journal of Mathematical Physics. 2012. Vol. 53. No. 7. P. 073508-1-073508-19.

Эта статья является продолжением нашей предыдущей статьи, в которой соответствие Пенлеве-Калоджеро было распространено на вспомогательные линейные задачи, ассоциированные с уравнением Пенлеве. Для первых пяти уравнений из списка Пенлеве мы доказали, что одна из линейных задач может быть приведена к форме нестационарного уравнения Шредингера, гамильтониан которого является естественным квантованием классического гамильтониана в форме Калоджеро для соответствующего уравнения Пенлеве. В настоящей статье мы устанавливаем квантовое соответствие Пенлеве-Калоджеро в наиболее общем случае уравнения Пенлеве VI. Мы также показываем, как желаемая специальная калибровка и требуемый выбор переменных могут быть выведены из соответствующей системы Шлезингера с рациональным спектральным параметром.

Добавлено: 19 сентября 2012
Статья
Kharchev S., Levin A., Olshanetsky M. et al. Journal of Mathematical Physics. 2018. Vol. 59. No. 103509. P. 1-36.

We define the quasi-compact Higgs G -bundles over singular curves introduced in our previous paper for the Lie group SL(N). The quasi-compact structure means that the automorphism groups of the bundles are reduced to the maximal compact subgroups of G at marked points of the curves. We demonstrate that in particular cases, this construction leads to the classical integrable systems of the Hitchin type. The examples of the systems are analogs of the classical Calogero-Sutherland systems related to a simple complex Lie group G with two types of interacting spin variables. These type models were introduced previously by Feher and Pusztai. We construct the Lax operators of the systems as the Higgs fields defined over a singular rational curve. We also construct the hierarchy of independent integrals of motion. Then we pass to a fixed point set of real involution related to one of the complex structures on the moduli space of the Higgs bundles. We prove that the number of independent integrals of motion is equal to the half of dimension of the fixed point set. The latter is a phase space of a real completely integrable system. We construct the classical r-matrix depending on the spectral parameter on a real singular curve, and in this way we prove the complete integrability of the system. We present three equivalent descriptions of the system and establish their equivalence.

Добавлено: 20 октября 2018
Статья
Rudakov A. N., Kac V. G., Liberati J. I. et al. Journal of Mathematical Physics. 2006. Vol. 47. No. 4.
Добавлено: 22 июня 2010
1 2